Ohio, 2011Damaging Wind in Ohio, August 13, 2011
August 13, 2011 · NWS ILN · 1 event in 1 county or zone
An outflow boundary from early evening convection over Indiana moved into central Ohio during the late evening. The outflow triggered thunderstorms in western Indiana and central Ohio.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $2,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An outflow boundary from early evening convection over Indiana moved into central Ohio during the late evening. The outflow triggered thunderstorms in western Indiana and central Ohio. Some of these storms briefly became severe. The main severe weather threat from these storms was damaging thunderstorm winds.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Aug 13, 6:54 PM EST, 2 hours 11 minutes earlier.
Area forecast discussion, Aug 13, 6:54 PM EST, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
754 PM EDT SAT AUG 13 2011
.SYNOPSIS...
A SLOW MOVING LOW PRESSURE SYSTEM WILL MOVE ACROSS THE REGION
THROUGH THE WEEKEND...PROVIDING OCCASIONAL CHANCES FOR
PRECIPITATION. HIGH PRESSURE WILL GRADUALLY BUILD IN BY EARLY
NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
MAIN FOCUS FOR THIS UPDATE WAS TO INCREASE PRECIPITATION
PROBABILITIES IN THE SOUTH FOR THE NEXT FEW HOURS...AND SLOW
THINGS DOWN (AGAIN) FOR THE MAIN CONVECTIVE LINE NOW MOVING INTO
INDIANA. OVERALL THINKING REGARDING COVERAGE AND SEVERE THREAT HAS
NOT CHANGED MUCH...BUT EVERY SHIFT IN THE FORECAST TOWARD A LATER
ONSET MAKES THE RISK OF DAMAGING WINDS JUST A LITTLE BIT LESS
LIKELY.
AN OUTFLOW BOUNDARY FROM EARLIER CONVECTION OVER NORTHERN INDIANA
AND SOUTHERN MICHIGAN IS STARTING TO LIGHT UP NORTH OF LIMA. NOT
SURE IF THIS FEATURE WILL EVER MOVE FAR ENOUGH SOUTH TO IMPACT THE
CWA. THE MAIN LINE LOOKS TO TIME INTO THE NORTHWEST CORNER OF THE
CWA BETWEEN 0130Z AND 0200Z. THE SEVERE THREAT WILL BE THE HIGHEST
NORTH AND WEST OF A LINE FROM BROOKVILLE INDIANA TO DELAWARE OHIO.
PREVIOUS DISCUSSION FOLLOWS >
A SHARP MID LEVEL TROUGH IS CURRENTLY MOVING SOUTHEAST THROUGH THE
WESTERN GREAT LAKES REGION...AND WILL PUSH INTO THE NORTHERN OHIO
VALLEY OVER THE COURSE OF THE NEXT 12-24 HOURS. A SURFACE LOW IS
MOVING SLOWLY EASTWARD THROUGH THE SOUTHERN GREAT LAKES
REGION...WITH A TROUGH EXTENDING SOUTHWESTWARD. THESE FEATURES ARE
THE FOCI FOR CONVECTIVE DEVELOPMENT CURRENTLY PROMPTING WARNINGS IN
THE CHICAGO AREA. AN AREA OF GREATER MOISTURE OVER SOUTHERN
INDIANA IS ALSO SEEING SOME CONVECTIVE DEVELOPMENT...WITH WEAKER
FORCING AND LESS ORGANIZATION.
THE CWA IS CURRENTLY SITTING IN A RELATIVELY DRY AREA...WITH
DEWPOINTS STILL IN THE MID 50S TO LOWER 60S...AND VERY LITTLE IN
THE WAY OF CUMULUS DEVELOPMENT. GREATER INSTABILITY IS BEING
REALIZED OVER ILLINOIS AND INDIANA...BUT THIS WILL GRADUALLY DRIFT
EAST WITH TIME (AHEAD OF THE TROUGH). ASIDE FROM THE WEAK
ACTIVITY SNEAKING INTO THE TRI-STATE...HIGH-RES MODELS ARE
CONSISTENT IN DELAYING CONVECTION FOR THE REST OF THE CWA UNTIL
UPSTREAM ACTIVITY ARRIVES NEAR OR AFTER 00Z.
GIVEN THE EXPECTED TIMING...CONVECTION WILL LIKELY HAVE ALREADY
PEAKED IN INTENSITY BEFORE PASSING THROUGH THE CWA. DRY MID LEVEL
AIR (YIELDING DCAPE VALUES ABOVE 1000 J/KG ON THE RUC13 AND SPC
MESO-A) AND RESPECTABLE WESTERLY SHEAR (0-6KM BULK SHEAR OF 30-40
KNOTS) WILL SUPPORT A THREAT OF DAMAGING WIND GUSTS DURING THE
EVENING AND EARLY IN THE OVERNIGHT HOURS. THESE THREATS WILL
DIMINISH AS THE BOUNDARY LAYER STABILIZES. THREATS FOR HAIL AND
HEAVY RAINFALL ARE MARGINAL...WITH INSTABILITY WANING OVER
TIME...AND NOT MUCH IN THE WAY OF DEEP MOISTURE.
WITH MOSTLY CLOUDY CONDITIONS EXPECTED THROUGH THE OVERNIGHT
PERIOD...THE MIN TEMPERATURE FORECAST IS A BIT WARMER THAN
OBSERVED NUMBERS FROM LAST NIGHT.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
BY SUNDAY...THE DEEP TROUGH AND ITS ASSOCIATED SURFACE LOW WILL BE
MOVING TO A POSITION EAST TO NORTHEAST OF THE CWA. THE COLD AIR
ALOFT WILL BE A FACTOR THAT AIDS IN DEVELOPING SOME
INSTABILITY...EVEN IN THE ABSENCE OF SIGNIFICANT SURFACE HEATING.
HAVE TIMED THINGS OUT GENERALLY TO THE DIURNAL CYCLE...WITH THE
HIGHEST POPS (LIKELY) IN CENTRAL OHIO. INCLUDED ONLY A CHANCE IN
THE TRI STATE REGION...WHICH LOOKS FURTHER REMOVED FROM THE
FORCING AND SHOULD DRY OUT EARLY MONDAY MORNING.
THE COOLER TEMPERATURES ASSOCIATED WITH THE MID LEVEL TROUGH (AND
EXPECTED CLOUD COVER ACROSS THE REGION) WILL FORCE ONE OF THE
LOWEST MAX TEMPERATURE FORECASTS IN QUITE A WHILE. KEPT THINGS IN
THE MID TO UPPER 70S...WITH A FORECAST OF 79 AT KCVG. IF THIS
FORECAST VERIFIES...IT WOULD BE THE FIRST TIME CINCINNATI HAS
FAILED TO REACH 80 DEGREES SINCE JUNE 26 (73 DEGREES).
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
UPR LVL LOW PRESSURE SYSTEM WILL SLOWLY PULL OFF TO THE NE ON
MONDAY. MOISTURE ASSOCIATED WITH THIS SYSTEM WILL ALSO BE SLOW TO
MOVE EAST. WILL HANG ON TO LOW CHANCE POPS ACRS THE ERN AREAS ON
MONDAY. AS SYSTEM CONTINUES TO MOVE E/NE MONDAY NIGHT...FLOW ACRS
THE GREAT LAKES WILL TRANSITION BACK TO A NWLY DIRECTION. SFC HIGH
PRESSURE WITHIN THIS FLOW WILL BUILD INTO THE REGION FROM THE NW
MONDAY NIGHT...ALLOWING SKIES TO CLEAR.
HAVE USED A BLEND OF THE 00Z ECMWF/12Z ECMWF AND NCEP HPC GUIDANCE
FOR THE REMAINDER OF THE LONG TERM FORECAST. HIGH PRESSURE WILL BE
LOCATED ACROSS THE LOWER GREAT LAKES AND OHIO VALLEY ON TUESDAY.
THIS FEATURE WILL MOVE EAST OF THE AREA BY WEDNESDAY. ANOTHER UPR
LVL TROF WILL DIG E/SE INTO THE GREAT LAKES/OHIO VALLEY REGION
WEDNESDAY NIGHT THROUGH THURSDAY. THIS WILL PUSH A COLD FRONT INTO
THE AREA...BRINGING THE NEXT THREAT OF SHOWERS AND THUNDERSTORMS.
FRONT WILL SLOWLY MOVE AWAY FROM THE REGION ON FRIDAY. SURFACE HIGH
PRESSURE IS THEN FORECAST TO BUILD BACK INTO THE OHIO VALLEY BY THE
FIRST PART OF THE UPCOMING WEEKEND.
AS FOR TEMPERATURES...HIGHS WILL BE SLIGHTLY BELOW NORMAL ON MONDAY
DUE TO CLOUDS AND PCPN. OTHERWISE...TEMPERATURES WILL AVERAGE NEAR
NORMAL FOR THE REMAINDER OF THE EXTENDED. NORMAL HIGHS RANGE FROM
THE LOWER TO MID 80S WITH LOWS IN THE LOWER TO MID 60S.
&&
.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
H5 S/W SWINGING THRU THE WRN GREAT LAKES ATTM WILL REACH WRN OH
BY 12Z. AHEAD OF THE S/W A LINE TSTMS IS PUSHING THRU WRN INDIANA.
THIS LINE IS FCSTED TO WEAKEN AS IS LOSES DAYTIME HEATING...BUT
EXPECT IT TO HOLD TOGETHER AND AFFECT THE TAFS. HAVE IT TIMED TO
KDAY AROUND 04Z AND THE OTHER TAFS AROUND 06Z.
BEHIND THE LINE EXPECT CONVECTION TO BECOME SCT...BUT WITH S/W
PROVIDING LIFT...KEPT A MENTION OF A VCSH THRU 12Z. SHRA SHOULD
DEVELOP AGAIN IN THE MORNING WITH DAYTIME HEATING RETURNING AND S/W
IN THE VICINITY.
HAVE CIGS MOSTLY VFR...BUT THEY COULD DROP TO MVFR AT TIMES IN THE
PCPN. AS S/W PULLS E IN THE AFTN THE CHC OF PCPN SHOULD DIMINISH.
OUTLOOK...THUNDERSTORMS POSSIBLE THURSDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.
&&
SYNOPSIS...HATZOS
NEAR TERM...HATZOS
SHORT TERM...HATZOS
LONG TERM...HICKMAN
AVIATION...SITES
Hazardous weather outlook, Aug 13, 3:16 PM EST, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
416 PM EDT SAT AUG 13 2011
INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>046-
051>056-060>065-070>072-077-078-142030-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-
DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-
MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-
CLINTON-HAMILTON-CLERMONT-
416 PM EDT SAT AUG 13 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL
OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.
.DAY ONE...TONIGHT.
SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING...AS AN UPPER
LEVEL DISTURBANCE AND ASSOCIATED SURFACE TROUGH OF LOW PRESSURE
MOVE SOUTHEAST INTO THE NORTHERN OHIO VALLEY. SOME OF THESE STORMS
MAY BE SEVERE...WITH DAMAGING WINDS AS THE PRIMARY THREAT. THE
POTENTIAL FOR SEVERE WEATHER WILL DIMINISH LATER IN THE NIGHT AS
INSTABILITY DECREASES.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING.
KYZ097>100-OHZ073-074-079>082-088-142030-
BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-HOCKING-BROWN-HIGHLAND-ADAMS-PIKE-
SCIOTO-
416 PM EDT SAT AUG 13 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO AND SOUTH CENTRAL OHIO.
.DAY ONE...TONIGHT.
SCATTERED THUNDERSTORMS WILL MOVE INTO THE REGION DURING THE LATE
EVENING AND OVERNIGHT HOURS. WHILE SEVERE WEATHER IS NOT
EXPECTED...A FEW STORMS COULD CONTAIN STRONG WIND GUSTS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 13, 3:55 PM EST, 5 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
455 PM EDT SAT AUG 13 2011
KYZ094>096-132130-
OWEN KY-PENDLETON KY-GRANT KY-
455 PM EDT SAT AUG 13 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN GRANT...WESTERN
PENDLETON AND NORTHERN OWEN COUNTIES THROUGH 530 PM EDT...
AT 452 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR BROMLEY...
MOVING EAST AT 35 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...DRY RIDGE AND
WILLIAMSTOWN.
ALSO...HOLBROOK...TWIN BRIDGES...STEWARTSVILLE...SHERMAN...CHERRY
GROVE...NORTHCUTT...WILLIAMSTOWN LAKE AND KNOXVILLE ARE NEAR THE PATH
OF THIS STRONG THUNDERSTORM.
LAT...LON 3872 8478 3880 8443 3857 8436 3858 8487
3868 8489
HATZOSSpecial weather statement, Aug 13, 5:13 PM EST, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
613 PM EDT SAT AUG 13 2011
KYZ097>099-132245-
MASON KY-ROBERTSON KY-BRACKEN KY-
613 PM EDT SAT AUG 13 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BRACKEN...ROBERTSON AND
WESTERN MASON COUNTIES THROUGH 645 PM EDT...
AT 609 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
SOUTHEAST OF MCKINNEYSBURG...MOVING EAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
WASHINGTON...PETRA...SANTA FE...KENTONTOWN...PIQUA...
MOUNT OLIVET...STONEWALL...BURIKA AND MITCHELLS MILL.
LAT...LON 3848 8417 3850 8419 3855 8417 3855 8420
3858 8421 3864 8417 3866 8379 3848 8376
3845 8385 3848 8394 3846 8397 3843 8399
HATZOSSpecial weather statement, Aug 13, 5:46 PM EST, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
646 PM EDT SAT AUG 13 2011
KYZ094-132315-
OWEN KY-
646 PM EDT SAT AUG 13 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN OWEN COUNTY THROUGH 715
PM EDT...
AT 642 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
SOUTHWEST OF MONTEREY...MOVING EAST AT 40 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN
OWEN COUNTY...INCLUDING MONTEREY...BEECHWOOD...NATLEE AND NEW
COLUMBUS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3835 8487 3837 8488 3838 8490 3842 8489
3843 8493 3842 8495 3844 8497 3846 8495
3846 8493 3844 8493 3846 8491 3847 8459
3836 8471 3833 8478Special weather statement, Aug 13, 5:58 PM EST, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
658 PM EDT SAT AUG 13 2011
KYZ098-099-132330-
MASON KY-ROBERTSON KY-
658 PM EDT SAT AUG 13 2011
...A STRONG THUNDERSTORM WILL AFFECT ROBERTSON AND SOUTHERN MASON
COUNTIES THROUGH 730 PM EDT...
AT 655 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
ALHAMBRA...MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH...PEA SIZE HAIL...AND VERY HEAVY RAINFALL ARE
POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LEWISBURG.
ALSO...PEED...MAYS LICK...HELENA...FLEMING-MASON COUNTY AIRPORT AND
MOUNT GILEAD ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3844 8402 3854 8401 3857 8365 3852 8366
3851 8367 3845 8385 3848 8394 3846 8397
3843 8399
HATZOSSpecial weather statement, Aug 13, 8:32 PM EST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
932 PM EDT SAT AUG 13 2011
OHZ034-035-140230-
AUGLAIZE OH-MERCER OH-
932 PM EDT SAT AUG 13 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MERCER AND WESTERN
AUGLAIZE COUNTIES THROUGH 1030 PM EDT...
AT 930 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 8 MILES NORTH OF ROCKFORD TO 23 MILES WEST OF FORT
RECOVERY THAT WERE MOVING EAST AT 40 MPH.
WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THESE STORMS.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ST. MARYS...ST.
HENRY...ROCKFORD...NEW BREMEN...MINSTER...FORT RECOVERY...COLDWATER
AND CELINA.
ALSO...CARTHAGENA...MARIA STEIN...WABASH...NEPTUNE...TAMA...
CHATTANOOGA...BULKHEAD AND EGYPT ARE NEAR THE PATH OF THIS LINE OF
STRONG THUNDERSTORMS.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH. WATER WILL POND
ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
LAT...LON 4073 8445 4069 8445 4069 8431 4038 8434
4038 8443 4037 8444 4035 8466 4036 8481
4073 8481 4073 8480 4073 8446Special weather statement, Aug 13, 8:43 PM EST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
943 PM EDT SAT AUG 13 2011
INZ050-058-059-OHZ034-042-060-140230-
UNION IN-FAYETTE IN-WAYNE IN-DARKE OH-MERCER OH-PREBLE OH-
943 PM EDT SAT AUG 13 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN PREBLE...
SOUTHWESTERN MERCER...DARKE...WAYNE...FAYETTE AND UNION COUNTIES
THROUGH 1030 PM EDT...
AT 938 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM PORTLAND INDIANA TO MUNCIE TO RUSHVILLE...MOVING EAST
AT 40 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...DUBLIN...CAMBRIDGE
CITY...UNION CITY...FOUNTAIN CITY...ANSONIA...CENTERVILLE...
CONNERSVILLE...GREENVILLE...RICHMOND...VERSAILLES...NEW MADISON AND
NEW PARIS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3979 8531 3980 8523 4000 8521 4001 8482
4041 8481 4035 8443 3988 8461 3956 8487
3954 8531Thunderstorm Wind, Mercer
- When
- August 13, 9:05 PM EST to 9:09 PM EST
- Where
- Mercer County, Celina
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 40.550, -84.570
Trees were reported down due to damaging thunderstorm winds.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flood and Hail in Indiana, August 13, 20117 deaths · 43 injured · $998,000 · 1.75 in hail · 28 events
- Hail and Damaging Wind in Illinois, August 13, 2011$2.1 million · 2.5 in hail · 24 events
- Lightning Strike in Louisiana, August 13, 201115 injured · 1 event
- Damaging Winds in Mississippi, August 13, 20111 injured · $256,000 · 70 kt wind · 5 events
- Flash Flooding and Hail in Michigan, August 13, 2011$200,000 · 55 kt wind · 7 events
- Flash Flooding and Flooding in Pennsylvania, August 13 to 14, 2011$200,000 · 7 events
- Damaging Winds in Kentucky, August 13, 2011$35,000 · 60 kt wind · 25 events
- Hail and Damaging Winds in New York, August 13, 2011$60,000 · 52 kt wind · 4 events
- Damaging Winds in Louisiana, August 13, 2011$46,000 · 55 kt wind · 4 events
- Flash Flood and Flood in South Carolina, August 13, 2011$35,000 · 2 events
- Flood and Hail in Illinois, August 13, 2011$7,000 · 2 in hail · 25 events
- Damaging Winds in Florida, August 13, 20112 injured · 50 kt wind · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 335630.